MathSciNet Relay Station
MathSciNet bibliographic data
MR2299453 33C45 (17C99 32M15)
Ding, Hongming Differential equations and recursion relations for Laguerre functions on symmetric cones. Trans. Amer. Math. Soc. 359 (2007), no. 7, 3239–3250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement